# SDR IPXA2023103000402

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,325 hours, 22,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE OF FUSELAGE AFT OF ADP EXHAUST PANEL 195PL DAMAGED ASSIGNED EO-88576-REQ1 FOR TEMPORARY REPAIR.  OPEN
